Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes numbness in the finger tips?

Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2023 Questions

default
Posted on Fri, 24 Mar 2017 in Thyroid Problem and Hormonal Problems
Question: I am 50 year female, 240 lbs, recently lost 75 lbs, I work out 5-6 times a week (low carb, lean fats, lots of greens and nutritional foods. I'm on Myrbetriq 25 mg daily, Levothyroxine 112 mcg daily, 1/2 enalapril-hctz 12.5 mg tab daily. I take multi vitamins.

Symptom: numbness in tips of fingers
doctor
Answered by Dr. Mirjeta Guni 42 minutes later
Brief Answer:
low calcium levels suspected;

Detailed Answer:
Hello and thank you for asking!

I have gone carefully through your concern.

From your description, i can suggest that the most probable cause of your symptoms may be a low calcium level.

Your diet has been low in calcium during the last months ( as you described).
At your age (Pre or peri-menopause), the calcium intake should be increased and not decreased.
If you are not exposed to the sunlight, a Vit-D deficiency is also probable and can contribute further in lowering the calcium levels in blood.

You didn't mention what are the multivitamin contents you are taking actually.
However, i would suggest to check calcium and Vit-D3 level.

If low, supplements should be taken.
Hope the information will be helpful. Feel free to ask further.
Kind regards,
Dr.Mirjeta


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Mirabegron

doctor1 MD

How long does it take for blood pressure to get back to normal after taking myrbetric for 3 months. My dr said get off because of my increased blood pressure. I have had normal to low bp all my life. Thx

doctor1 MD

I have started taking Myrbetriq for 4 days. Missed bedtime pill on day 4. Woke up at 4 am, do I take it now and another about 10:00 pm when I go to bed or skip day 5 and move on to day 6 tonight?

doctor1 MD

My wife had an illiostomy over 6 years ago. As I have been almost always assisting in changing the pouch and wafer. Today she has experienced while emptying her pouch lots of blood. She is on an aspirin once daily regimen and took 4 Advil today as...